# SDR FDEA201004171216

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT HAS CORROSION IN SKIN SEAM BETWEEN UPPER NOSE SKIN ASSY & LOWER AFT EDGE ASSY.  REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA, L=10.25 ,W=.75, D=.018, ORIG  MAT.063 REMAINING .045 OUT OF LIMITS IAW SRM 57-43 -01, FIG 101 DET III.  ACCOMPLISHED EA  F-5740-139135. WINGS  L/E DEVICES- NR-7 SLAT COVE ANGLE SPLICE REPAIR, PN 114N4002-8, SLAT PN 114N4005-184A, SN A2-0613.  MAJOR REPAIR.
